# SDR CALA2013112600865

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 43,031 hours, 15,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS IN AFT CABIN NOT WORKING.  R & R POWER SUPPLY & BATTERY PACK AT LOCATION M1670, OPERATIONS CHECKED GOOD IAW AMM 33-51-06.
